# SDR ABXA20241111221

- Difficulty date: November 11, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 89,839 hours, 14,351 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Warning Message
- Location: Lt Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXIOUT THE  L FWD FUEL PUMP EICAS MSG APPEARED AND AC RETURNED TO BLOCK (BTB) AND MAINTENANCE GROUNDED AC .MTX DEFERRED LH FWD FUEL PUMP IAW MEL ABX-28-22-1 . AND RETURNED AC TO SERVICE .
